Mathematical Institute of the Serbian Academy of Sciences and Arts
|Title:||Note on a discrete initial value problem from a competition||Journal:||Advances in Difference Equations||Volume:||1||First page:||90||Issue Date:||30-Jan-2021||Rank:||~M21a||ISSN:||1687-1847||DOI:||10.1186/s13662-021-03251-w||Abstract:||
The following discrete initial value problem xn+1=xn(xn−12−2)−x1,n∈N,x= 2 and x1= 5 / 2 , appeared at an international competition. It is known that the problem can be solved in closed form. Here we discuss the solvability of a more general initial value problem which includes the former one. We show that, in a sense, there are not so many solvable discrete initial value problems related to this one, showing its specificity, which is a bit surprising result.
|Keywords:||Closed-form formula | Discrete initial value problem | Nonlinear difference equation | Solvable equation||Publisher:||Springer Link|
Show full item record
checked on Dec 7, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.